# SDR FDEA201205081763

- Difficulty date: May 8, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 112N70242
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BETWEEN OTBD NACELLE FITTING AND LOWER WING SKIN,  FOUND SHIMS MIGRATING AT LWS 303.5.  SHIMS TRIMMED IAW EA F-5740-158167, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
